# SDR DXTA2009071303728

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N887QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258387
- Aircraft time: 8,037 hours, 5,802 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 17343162212
- Condition: Intermittent
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REAR BAY OVERHEAT ANNUNCIATOR ILLUMINATED IN FLIGHT SHORTLY AFTER TAKEOFF AT ABOUT 15000 FT ALTITUDE.  LIGHT CAME ON TWICE FOR .5 MINUTE TOTAL, THEN STAYED OFF.  NO SECONDARY INDICATIONS.  PREFORMED EMERGENCY LANDING.  REMOVED AND REPLACED THE REAR BAY OVERHEAT SWITCH.  COMPLIED WITH A FUNCTIONAL TEST FOR THE REAR BAY OVERHEAT SWITCH WITH NO DISCREPANCIES NOTED.  ALL WORK DONE PER AMM 26-10-41
